Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having pain in testis and abdomen, What type of specialist physician should I consult ?

Male. 45. Married with one child. Since the age of 17, I ve had pain in my testis (right or left, but not both at the same time) and in the region of abdomen where sperm is stored before ejaculation, especially after unabated sexual excitement. Later in my life, this type of episode became quite infrequent. About 9 years ago, after one such pain, an ultrasound was done, but nothing was identified. The pain usually lasts a couple of days. But this time it is taking more than 7 days. The pain is mild; in fact, a discomfort. There is also a dull pain in lower abdomen. What type of specialist physician should I consult?
Asked On : Wed, 7 Dec 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you need to consult surgeon doctor
i dont think you have any major problem
be relax and avoid sex for a wk
i hope i answered you question .
Answered: Wed, 7 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor